Completeness Theorems For Modal Model Theory With the Montague‐Chang Semantics I

Mathematical Logic Quarterly 23 (7‐12):97-104 (1976)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,389

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Kripke Semantics for Modal Substructural Logics.Norihiro Kamide - 2002 - Journal of Logic, Language and Information 11 (4):453-470.
A Unified Completeness Theorem for Quantified Modal Logics.Giovanna Corsi - 2002 - Journal of Symbolic Logic 67 (4):1483-1510.
Some Connections Between Topological and Modal Logic.Kurt Engesser - 1995 - Mathematical Logic Quarterly 41 (1):49-64.
Reverse Mathematics and Completeness Theorems for Intuitionistic Logic.Takeshi Yamazaki - 2001 - Notre Dame Journal of Formal Logic 42 (3):143-148.
Graded Modalities. I.M. Fattorosi-Barnaba & F. Caro - 1985 - Studia Logica 44 (2):197 - 221.
Completeness of S4 for the Lebesgue Measure Algebra.Tamar Lando - 2012 - Journal of Philosophical Logic 41 (2):287-316.
Grafted Frames and S1 -Completeness.Beihai Zhou - 1999 - Journal of Symbolic Logic 64 (3):1324-1338.
Language and its Models: Is Model Theory a Theory of Semantics?Jaroslav Peregrin - 1997 - Nordic Journal of Philosophical Logic 2 (1):1-23.
Montague’s Theorem and Modal Logic.Johannes Stern - 2014 - Erkenntnis 79 (3):551-570.
Some Kinds of Modal Completeness.J. F. A. K. Benthem - 1980 - Studia Logica 39 (2-3):125 - 141.

Analytics

Added to PP
2013-11-24

Downloads
12 (#797,836)

6 months
1 (#416,470)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

No references found.

Add more references